Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Vaginal irritation, bacterial infection. On antibiotics. PAP smear test normal. Treatment?

Ive been expierncing so much irritation on my pee hole ive gone to docs and to the er and all they say is that its a bacterial infection give me antibiotics and it starts back up again i feel like there something there on my pee hole bothering me i do have hpv but i got pap not to long ago and it came back negative even my hpv
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Lizernandez29

Since you are experiencing pain and irritation during micturition it seems to be a Urinary Tract infection . i suggest that you complete your entire course of antibiotics . I also suggest that you take lots of fluid . If available take liquids in the form of tender coconut water, lemon juice , cranberry juice.

in case your pain and irritation does not come down even after full course of antibiotic , you will have to go back to your physician to see if there is resistance to the present antibiotics

Hope i have answered your query to your satisfaction
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor